# SDR ASAA2023110746078

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 6,426 hours, 1,849 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE MODULE LUBE FILTER DPI POPPED WILL NOT RESET. GROUNDED - YES. (RESOLVED ON W/O: 1975989 TASKCARD: N/R-00004 ) REMOVED AND REPLACED OIL FILTER ELEMENTS REF AMM 49-91-12. NO LEAKS NOTED. DPI WAS RESET. PERFORMED APU STARTING AND OPERATION REF AMM 49-11-00, OPS CHECK GOOD. PERFORMED APU BITE PROCEDURE REF AMM 49-61-00. NO FAULTS NOTED. THIS CLEARS MEL 49-11-01. PLACARDS REMOVED. SEAMC  NOTIFIED.
